M. Ram Murty - New developments on the twin prime problem and generalizations

hrj:1318 - Hardy-Ramanujan Journal, January 1, 2014, Volume 37 - 2014 - https://doi.org/10.46298/hrj.2014.1318
New developments on the twin prime problem and generalizations

Authors: M. Ram Murty

We give a short survey of some recent remarkable advances on the twin prime problem. Beginning with the breakthrough work of Zhang in May 2013, we trace the developments culminating in the work of Maynard and Tao in November 2013 that led to simplifications and numerical improvements of Zhang's work.


Volume: Volume 37 - 2014
Published on: January 1, 2014
Imported on: October 30, 2015
Keywords: level of distribution,sieve theory,twin primes,[MATH] Mathematics [math],[MATH.MATH-NT] Mathematics [math]/Number Theory [math.NT]


Share

Consultation statistics

This page has been seen 284 times.
This article's PDF has been downloaded 338 times.